# SDR USAA2012052400012

- Difficulty date: May 6, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 22,123 hours, 9,521 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - RUDDER HINGE POINT NR 4 HAS EXCESSIVE PLAY AT RUDDER STA 206/BR4.  REPLACED RUDDER HINGE FITTING NR 4 AND FASTENERS AT RUDDER STA 206/BR4 IAW A319 SRM 51-72-11 AND A319 AMM 55-36-41.
